Morita equivalence of smooth noncommutative tori

George A. Elliott Department of Mathematics, University of Toronto Hanfeng Li Department of Mathematics, State University of New York at Buffalo

TBD mathscidoc:1701.331984

Acta Mathematica, 199, (1), 1-27, 2005.12
We show that in the generic case the smooth noncommutative tori associated with two$n$×$n$real skew-symmetric matrices are Morita equivalent if and only if the matrices are in the same orbit of the natural SO($n$,$n$∣$Z$) action.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:50 uploaded by actaadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 10 ]
@inproceedings{george2005morita,
  title={Morita equivalence of smooth noncommutative tori},
  author={George A. Elliott, and Hanfeng Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203350733619693},
  booktitle={Acta Mathematica},
  volume={199},
  number={1},
  pages={1-27},
  year={2005},
}
George A. Elliott, and Hanfeng Li. Morita equivalence of smooth noncommutative tori. 2005. Vol. 199. In Acta Mathematica. pp.1-27. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203350733619693.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved